# SDR UIEA2019111315884

- Difficulty date: November 9, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,293 hours, 21,791 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 87823902
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

DURING POST-FLIGHT INSPECTION, DISCOVERED "APU FIRE LP 1" STATUS MESSAGE. ( TRANSFERRED TO DMI #120417 PER MEL CH 26-15-01-01, CAT "C".  LP 0994698 - M9: PERFORMED RESISTANCE CHECK 3.2 OHMS. NO TIME TO CHECK UPPER LOOPS, MDDR #120417 REMAINS OPEN PER FIM 26-15 FT 805.  LP 1233178 - M4: REMOVED AND REPLACED UPPER LOOP 1 CONNECTOR ON CABLE (W260453R) IAW SWPM 20-62-16. OPS CHECK OK IAW AMM 26-15-00. THIS ACTION CLEARS DMI 120417. PLACARDS REMOVED AND MCC NOTIFIED. )
